# SDR CALA2024060501703

- Difficulty date: June 2, 2024
- Submitted: June 5, 2024
- Operation: Air carrier
- Aircraft: N7514
- Make and model: Boeing 737-9
- Aircraft serial: 43450
- Aircraft time: 10,961 hours, 3,631 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Toilet
- Condition: Faulted
- Location: Lavatories
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NONE OF THE LAVS FLUSH. DUMPED AND FLUSHED SYSTEM ,CLEANED LAVS SYSTEMOPERATED NORMAL PER AMM 38-00-00 .
